Advanced Search
MyIDEAS: Login

Turnpike Theorems in Nonconvex Nonstationary Environments

Contents:

Author Info

  • Joshi, Sumit

Abstract

This paper provides a comprehensive development of turnpike theory in a stochastic aggregative model with time-varying nonconvex technology. A new approach to turnpike theorems is developed that exploits the monotonicity of optimal programs and utilizes a supermartingale process generated by stochastic Euler equations. This extends the classical turnpike theory to general nonconvex, nonstationary environments. Copyright 1997 by Economics Department of the University of Pennsylvania and the Osaka University Institute of Social and Economic Research Association.

Download Info

To our knowledge, this item is not available for download. To find whether it is available, there are three options:
1. Check below under "Related research" whether another version of this item is available online.
2. Check on the provider's web page whether it is in fact available.
3. Perform a search for a similarly titled item that would be available.

Bibliographic Info

Article provided by Department of Economics, University of Pennsylvania and Osaka University Institute of Social and Economic Research Association in its journal International Economic Review.

Volume (Year): 38 (1997)
Issue (Month): 1 (February)
Pages: 225-48

as in new window
Handle: RePEc:ier:iecrev:v:38:y:1997:i:1:p:225-48

Contact details of provider:
Postal: 160 McNeil Building, 3718 Locust Walk, Philadelphia, PA 19104-6297
Phone: (215) 898-8487
Fax: (215) 573-2057
Email:
Web page: http://www.econ.upenn.edu/ier
More information through EDIRC

Order Information:
Email:
Web: http://www.blackwellpublishing.com/subs.asp?ref=0020-6598

Related research

Keywords:

References

No references listed on IDEAS
You can help add them by filling out this form.

Citations

Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
as in new window

Cited by:
  1. Takashi Kamihigashi & Santanu Roy, 2003. "A Nonsmooth, Nonconvex Model of Optimal Growth," Discussion Paper Series 139, Research Institute for Economics & Business Administration, Kobe University.
  2. Vassili Kolokoltsov & Wei Yang, 2012. "Turnpike Theorems for Markov Games," Dynamic Games and Applications, Springer, vol. 2(3), pages 294-312, September.
  3. Dai, Darong, 2011. "Stochastic Versions of Turnpike Theorems in the Sense of Uniform Topology," MPRA Paper 40216, University Library of Munich, Germany.
  4. Nishimura, Kazuo & Rudnicki, Ryszard & Stachurski, John, 2006. "Stochastic optimal growth with nonconvexities," Journal of Mathematical Economics, Elsevier, vol. 42(1), pages 74-96, February.
  5. Kazuo Nishimura & Ryszard Rudnicki & John Stachurski, 2004. "Stochastic Growth With Nonconvexities:The Optimal Case," Department of Economics - Working Papers Series 897, The University of Melbourne.
  6. Olson, Lars J. & Roy, Santanu, 2005. "Theory of Stochastic Optimal Economic Growth," Working Papers 28601, University of Maryland, Department of Agricultural and Resource Economics.
  7. Joshi, Sumit, 2003. "The stochastic turnpike property without uniformity in convex aggregate growth models," Journal of Economic Dynamics and Control, Elsevier, vol. 27(7), pages 1289-1315, May.
  8. Dai, Darong, 2012. "A Robust Turnpike Deduced by Economic Maturity," MPRA Paper 48818, University Library of Munich, Germany.
  9. Dai, Darong, 2011. "Modeling the minimum time needed to economic maturity," MPRA Paper 40583, University Library of Munich, Germany, revised 08 Aug 2012.

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:ier:iecrev:v:38:y:1997:i:1:p:225-48. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Wiley-Blackwell Digital Licensing) or ().

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.